# SDR SWAA2022020422148

- Difficulty date: November 19, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 43,563 hours, 29,163 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PNL 140BF HAS CORROSION AROUND EDGES / REMOVED AFT CARGO BAY FLOOR PNL 140BF AND FABRICATED NEW PANEL USING OLD PANEL AS TEMPLETE. LOCATED; DRILLED; DEBURRED; COUNTERSUNK; AND TRIMMED NEW PANEL IAW AMM 25-52-01-201-801; AND SRM 51-40-05-0G-0; 51-40-08-0G-0 MATERIAL ID LOT #1315698-1 .090 CONOLITE
